MathSciNet Relay Station
MathSciNet bibliographic data
MR1318082 (96b:35058) 35J65
Adimurthi; Mancini, G.; Yadava, S. L. The role of the mean curvature in semilinear Neumann problem involving critical exponent. Comm. Partial Differential Equations 20 (1995), no. 3-4, 591–631.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement